On the Favard theory without $H$ -classes for differential-functional equations in Banach spaces

  • V. Yu. Slyusarchuk

Abstract

UDC 517.937
We obtain necessary and sufficient conditions for the existence and uniqueness of solutions bounded on the real axis with precompact sets of values of linear almost periodic differential-functional equations in Banach spaces.
Published
25.07.2019
How to Cite
SlyusarchukV. Y. “On the Favard Theory Without $H$ -Classes for Differential-Functional equations in Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 7, July 2019, pp. 952-67, http://umj.imath.kiev.ua/index.php/umj/article/view/1489.
Section
Research articles